Journal of Korean Endocrine Society 1998;13(2):240-246.
Published online January 1, 2001.
A Case of SIADH Related to Drug-indeced Generalized Maculopapular Rash.
Soon Jib Yoo, Kwang Woo Lee, Ho Young Son, Sung Koo Kang, Bong Yeon Cha, Ho Jin Song, Joo Yeon Choi, Jin No Park, Dong Huh
Abstract
Syndrome of inappropriate antidiutetic hormone(SIADH) secretion is the most common cause of hyponatremia in clinical medicine. Before diagnosis of the SIADH is made, other causes for a decreased diluting capacity and nonosmotic stimuli for AVP release need to be rule out. Disorders associated with SIADH can be divided into 4 major etiologic groups: malignancies, pulmonary diseases, central nervous disorders, and drugs. A 45-year-old woman was admitted due to maculopapular skin eruption and fever after taking medications for fever and myalgia. Generalized tonic clonic seizure was developed nine days later, and laboratory results showed marked hyponatremia. During the evaluation, treatment, and subsequent follow-up, the diagnosis of SIADH was confirmed, but the definitive cause was obscure. With fluid restriction, sodium replacement and demeclocycline therapy, she recovered completely 6 months later. We suggest that the SIADH might be related to drug-induced generalized maculopapular rash via menmgitis-like reaction in CSF as one of systemic adverse side effects to drugs rather than direct effect of related drugs.
Key Words: SIADH, Generalized maculopapular rash, Drug rash
TOOLS
METRICS Graph View
  • 326 View
  • 0 Download
Related articles


Editorial Office
101-2503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea​
Tel: +82-2-716-2428    Fax: +82-2-714-5103    E-mail: journal@endocrinology.or.kr                

Copyright © 2021 by Korean Endocrine Society. All rights reserved.

Developed in M2PI

Close layer
prev next